Top 7 Diphenhydramine 50mg Capsules – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. SDA LABORATORIES

#ad

1000 Capsules, SDA Laboratories, Diphenhydramine 50mg, INC Generic Benadryl Allergy

#ad
SDA LABORATORIES #ad - Best value allergy medication. Blocks histamine. Compare to the active ingredient in Benadryl Allergy. Strong effective allergy relief.
BrandSDA LABORATORIES #ad
ManufacturerSDA LABORATORIES #ad
Part NumberB001X45QII
ModelB001X45QII

2. Major Pharmaceuticals

#ad

Major Pharmaceuticals 006841 Banophen Antihistamine Capsule, 50 mg, Pink Pack of 1000, Compare to Benadryl

#ad
Major Pharmaceuticals #ad - Model number: 6841. Item package Weight: 055 lb. Item package dimension: 100" l x 100" w x 100" h. Country of Origin: United States.
BrandMajor Pharmaceuticals #ad
ManufacturerMajor Pharmaceuticals #ad
Weight0.55 Pounds
Part Number006841
Model6841

3. SDA LABORATORIES

#ad

Diphenhydramine 50mg Capsules 100ct Btl Pack of 2

#ad
SDA LABORATORIES #ad - Hay fever, or other respiratory allergies. Uses:temporarily Relieves these symptoms Associated with the common cold,. Sneezing, Nasal Congestion. Compare to active ingredient in BENADRYL Allergy. Runny nose, Itchy, watery eyes.
BrandSDA LABORATORIES #ad
ManufacturerSDA LABORATORIES #ad
Height1.7 Inches
Length3.4 Inches
Width3.2 Inches
Part Number10834

4. SDA LABORATORIES

#ad

SDA Laboratories Diphenhydramine HCL Compare to Benedryl 50 mg, 100 Capsules Diphenhydramine HCL Compare to Benedryl 50 mg, 100 Capsules

#ad
SDA LABORATORIES #ad - Strong effective allergy relief. Blocks histamine. Compare to the active ingredient in Benadryl Allergy. Best value allergy medication.
BrandSDA LABORATORIES #ad
ManufacturerDiphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules #ad
Height1.5 Inches
Length3.5 Inches
Weight0.02 Pounds
Width1.5 Inches
Part NumberFBA_66424021014
ModelFBA_66424021014
WarrantyDiphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules Diphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules

5. SDA LABORATORIES

#ad

1000 Count, 50mg Caps, SDA Laboratories Diphenhydramine Capsules

#ad
SDA LABORATORIES #ad - Used to treat sneezing, watery eyes, skin rash, hives, runny nose, itching, and other cold or allergy symptoms. Compare to the active ingredient in Benadryl Allergy. Blocks histamine.
BrandSDA LABORATORIES #ad
ManufacturerSDA Laboratories #ad
Height7 Inches
Length3.25 Inches
Weight0.25 Pounds
Width3.33 Inches
Part Number66424-021-10

6. HealthA2Z

#ad

Non Habit-Forming, Diphenhydramine HCl 50mg, Restful Sleeping, Supports Deeper, 250 Softgels, HealthA2Z Sleep Aid

#ad
HealthA2Z #ad - Compare to uNISOM active ingredient. Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor. Use for occasional sleeplessness; easy to swallow. Helps you fall asleep fast and stay asleep.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.4 Inches
Length2.9 Inches
Width2.9 Inches
Part NumberFPA028

7. A+Health

#ad

160 Count, A+ Health Nighttime Sleep Aid Diphenhydramine 50 mg Softgels Maximum Strength Made in USA

#ad
A+Health #ad - Diphenhydramine helps you feel sleepy by blocking the histamines that keep your body awake, helping you fall asleep quickly and enjoy deep sleep.

Contains active ingredient diphenhydramine 50mg non-habit forming sleep aid in an easy-to-swallow capsule—compare to the active ingredient in Unisom SleepGels. Proudly made in the usa with ingredients perfect for occasional relief from sleepless nights; Contains 160 liquid-filled capsules. Get the sleep you need! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. These maximum strength diphenhydramine softgels are easy to swallow and offer fast-acting relief so you can get the sleep you need, fast.
BrandA+Health #ad
ManufacturerBionpharma #ad
Height4.25 Inches
Length2 Inches
Weight0.23 Pounds
Width2 Inches